A member asked:

I've had constant migraines and headaches for 6 years and doctors don't know why but lately when i get a migraine i get realy bad chest pain too ?

3 doctors weighed in across 2 answers

Heart or stomach ?: It is important to rule out atherosclerotic heart disease. Tryptan class medications used to treat migraines can cause coronary vasospasm and chest pain especially in patients with coronary artery disease or prinzmetal angina. Also if you are using a lot of NSAID class drugs such as ibuprofen, it can cause gastritis or ulcers which can masquerade as chest pain. Please talk to your doctor soon.

Answered 8/18/2017

6k views

Thank

After thought: If you have had unrelenting migraines , it may be worthwhile checking your heart for a pfo (patent for amen ovale) with a right to left shunt. There is some association between migraine and pfo and closing this with a catheter based procedure might help especially if you have had extensive other treatment. Please check with your doctor.

Answered 3/26/2013

6k views

Thank

Related Questions